Kuffery Plus Tablet
Promotion & Offers
COMPOSITION:Paracetamol 325mg , Phenylephrine Hydrochloride 5mg & Cetirizine 5mg , Ambroxol Hydrochloride 15 mg & Guaiphenesin 50 mg Tablets
Kuffery Plus Tablet is an effective medication against the common cold symptoms. This medicine effectively thins the mucus in the nose, windpipe and lungs making it easier to cough out. Kuffery Plus Tablet is helpful in providing relief from seasonal allergic conditions such as runny nose, watery eyes, sneezing, congestion and stuffiness. Kuffery Plus Tablet is a combination medicine made up of Paracetamol 325mg, Phenylephrine Hydrochloride 5mg, Cetirizine 5mg, Ambroxol Hydrochloride 15mg and Guaiphenesin 50mg. Paracetamol (Acetaminophen) is helpful in treating fever and mild to moderate pain. Phenylephrine Hydrochloride, another key ingredient of Kuffery Plus Tablet, is effective in treating nasal discomfort caused due to cold, allergies, and hay fever as well as in relieving sinus congestion and pressure. Cetirizine, an antihistamine, is helpful in treating symptoms of allergy such as watery eyes, runny nose, itching eyes/nose, sneezing, hives and itching by blocking the histamines within your body.
Ambroxol Hydrochloride is helpful in the effective treatment of pathological mucus secretion disorders which allows you to breathe freely. Guaifenesin, an expectorant, is helpful to effectively cough out phlegm from the airways. Your doctor will recommend on the exact dosage and duration of the medicine. Including loads of Vitamin C rich food in your diet such as citrus fruits will help build a strong immunity system in the body.
Uses of Kuffery Plus Tablet
Treatment of Common Cold Symptoms
Benefits of Kuffery Plus Tablet
Kuffery Plus Tablet provides relief in the symptoms of common cold such as runny nose, watery eyes, sneezing, congestion, stuffiness and low grade fever. This medicine helps to loosen thick mucus which makes it easier to cough out which further reduces the congestion making it easier for you to breathe freely. Kuffery Plus Tablet is efficient in clearing a blocked nose. Make sure to drink enough luke warm water and to do gargles with warm salt water to cure the symptoms.
Side Effects of Kuffery Plus Tablet
A medical attention is not required for majority of the side effects as they disappear as soon as the body adjusts to the medicine. Some common side effects of Kuffery Plus Tablet are dizziness, fatigue, insomnia, etc. Consult your doctor if they persist or if you’re bothered by them.
Kuffery Plus Tablet is unsafe to consume along with alcohol. This medicine is unsafe to consume during pregnancy as there might be risk to the developing baby. Kuffery Plus Tablet should be consumed with caution in patients with liver and kidney diseases. Always consult a doctor before consuming a medicine.
How to Use Kuffery Plus Tablet
Always follow your doctor’s advice to specify the dose and duration of taking Kuffery Plus Tablet. Swallow the tablet as a whole and do not chew, crush or break it. This medicine may be taken with or without food although it is advisable to take this medicine at a fixed time.
How Kuffery Plus Tablet Works
Kuffery Plus Tablet is a medicine comprising of five medications namely, paracetamol, ambroxol, phenylephrine hydrochloride, guaifenesin and cetirizine. Ambroxol (a mucolytic) makes the mucus thin and loosens it which further makes it easier to cough out. Guaifenesin (an expectorant) decreases the stickiness of mucus which helps in its removal from the airways. Phenylephrine (a decongestant) narrows the small blood vessels and relieving the stuffiness and congestion in the nose. Paracetamol (an analgesic) helps block the release of certain chemical messengers in the brain responsible for pain and fever. Cetirizine (an antiallergic) works by relieving the symptoms of allergy like runny nose, watery eyes and sneezing.
Frequently Asked Questions
Does Kuffery Plus Tablet cause sleepiness during driving?
It is not known whether Kuffery Plus Tablet causes drowsiness which may adversely affect your ability to drive. It is usually advised not to drive after taking this medicine.
What are the instructions for the storage and disposal of Kuffery Plus Tablet?
Always store Kuffery Plus Tablets in a cool dry place and keep them in the original pack or container until it is time to take them. Store this medicine out of the reach of children.
Will a higher than the recommended dose of Kuffery Plus Tablet be more effective?
No, a higher than the recommended dose of Kuffery Plus Tablet is not more effective. Please consult your doctor before consuming a medicine.
For how long should I take Kuffery Plus Tablet?
Your doctor will recommend you the exact dose for this medicine and will decide upon the exact duration of the dose.
Showing 1-5 out of 2
Out of stock
Vaishali on Nov 27, 2022
Pl restock the tablets it's been too long
Gowthamraj on Jan 07, 2023
Pls restock it needs urgent